# SDR FDEA201406131441

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 FLOORBEAM REPAIR ANGLE CORRODED, RBL 25. DUE TO NO LIMITS ON INCOMING REPAIR AT BS 365, RBL 25.  FLOORBEAM INCOMING REPAIR WAS REMOVED & REPLACED AT STATION 365, RBL 25 IAW SRM 53-00-51, REPAIR NR 1, FIG 201.  MAJOR REPAIR.
